MAUDE Adverse Event Report: ASAHI INTECC PROWATERFLEX; GUIDE WIRE

ASAHI INTECC PROWATERFLEX; GUIDE WIRE
Catalog Number AGH147000
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/05/2025
Type of Reportable Event Death
Event or Problem Description
Details to follow as our sales rep will be onsite on (b)(6) 2025.At this moment, all he knows is that the tip of the prowater broke off in the left main and patient ended up dying.He will gather more information about lesion and other devices used when he picks up the wire.

Brand Name
PROWATERFLEX
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key21554263
Report Number3004718255-2025-00375
Device Sequence Number14613250
Product Code DQX
UDI-Device Identifier04547327056311
UDI-Public(01)04547327056311(17)270930(10)241010A111
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/07/2025
Report Date (Section F) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAGH147000
Device Lot Number241010A111
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/05/2025
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer03/07/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown
Date Report Sent to FDA03/07/2025